Scheme of Derived Moduli Problem to the “quantum” version of an algebra symT.

  • Prof. Dr. Francisco Bulnes IINAMEI Director and Head of Research Department, Research Department in Mathematics and Engineering, TESCHA, Federal Highway, Mexico-Cuautla Tlapala La Candelaria, Chalco, P. C. 56641, Mexico
  • Prof. Dr. Ivan Verkelov Lomonosov MSU, Mathematics Departament, ul. Leninskiye Gory, 1, Moskva, Rusia, 119991, Moscow, Russia.
Keywords: Derived Functors, E8- Algebras, , 8- Categories, Integral Transforms on Categories of D- Modules,, Moduli Problems, Moduli Stacks, Schemes, Universal Functors.

Abstract

In this research, will be obtained the 8 -category analogous more algebraic structures like commutative rings to obtain the “quantum” version of an algebra symT, through consider a scheme to a moduli problem on a
field k (class field) of all equivalences that are satisfied in the context of them moduli schemes and “CRings”. Also is given a short classification of derived moduli problems and their elements in moduli stacks

Downloads

References

Mac Lane, Saunders (1998), Categories for the Working Mathematician, Graduate Texts in Mathematics, 5 (2nd ed.), New York, NY:

Springer-Verlag, ISBN 0-387-98403-8

E. Frenkel, C. Teleman, Geometric Langlands Correspondence Near

Opers, Available at arXiv:1306.0876v1.

F. Bulnes, “Extended d-Cohomology and Integral Transforms in Derived Geometry to QFT-equations Solutions using Langlands Correspondences,” Theoretical Mathematics and Applications, Vol. 7 (2),

pp51-62.

J. Milnor, “On spaces having the homotopy type of a CW-complex,”

Trans. Amer. Math. Soc. 90 (1959), 272280.

Ivan Verkelov, Moduli Spaces, Non-Commutative Geometry and Deformed Differential Categories, Pure and Applied Mathematics Journal. Special Issue:Integral Geometry Methods on Derived Categories

in the Geometrical Langlands Program. Vol. 3, No. 6-2, 2014, pp. 12-19.

doi: 10.11648/j.pamj.s.2014030602.13

D. Ben-zvi and D. Nadler, The character theory of complex group, 5

(2011) arXiv:0904.1247v2[math.RT].

B.To:en,The homotopy theory of dg-categories and derived Morita

theory, Invent. Math. 167 (2007), no. 3, 615-667.

B. Fresse, Koszul duality of En-operads, Available as

arXiv:0904.3123v6.

F. Bulnes, “Penrose Transform on Induced DG/H-Modules and Their

Moduli Stacks in the Field Theory,” Advances in Pure Mathematics 3

(2) (2013) 246-253. doi: 10.4236/apm.2013.32035.

F. Bulnes, Cohomology of Moduli Spaces in Differential Operators

Classification to the Field Theory (II), in: Proceedings of Function

Spaces, Differential Operators and Non-linear Analysis., 2011, Tabarz

Thur, Germany, Vol. 1 (12) pp001-022.

Published
2020-03-13
How to Cite
Prof. Dr. Francisco Bulnes, & Prof. Dr. Ivan Verkelov. (2020). Scheme of Derived Moduli Problem to the “quantum” version of an algebra symT. IJRDO -JOURNAL OF MATHEMATICS, 6(3), 01-12. https://doi.org/10.53555/m.v6i3.3534